# SDR AU000342

- Difficulty date: April 7, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Engine: Cont TSIO360F
- Propeller: Hartzl BHCC2YF2
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TANK LEAKING.  INSPECTION FOUND FAULTY SEALANT.  FOUND FOLLOWING COMPLIANCE WITH AD/GEN/80.
